Psycho-Babble Medication Thread 441667

Shown: posts 372 to 396 of 670. Go back in thread:

 

Correction - Sorry Jeroen

Posted by TamaraJ on March 19, 2005, at 17:57:23

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 17:47:38

It was DMAE I was thinking of:

"DMAE exerts favorable effects on those chronic Dyskinesias (including Tardive Dyskinesia) that occur as a result of long periods of use of Major Tranquilizers."

 

Re: TO ED URGENT

Posted by Jeroen on March 19, 2005, at 18:10:31

In reply to Re: TO ED URGENT, posted by TamaraJ on March 19, 2005, at 17:51:35

hey thanks, its just not cool anymore

 

Re: TO J - URGENT

Posted by ed_uk on March 19, 2005, at 18:26:09

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 18:10:31

Jeroen, let Tamara help you. You can buy those supplements from many places :-)

/Ed

 

Re: TO J - URGENT

Posted by Jeroen on March 19, 2005, at 19:15:27

In reply to Re: TO J - URGENT, posted by ed_uk on March 19, 2005, at 18:26:09

read this guess who made the search on google :(

http://aspergerteen.blogspot.com/2004_04_01_aspergerteen_archive.html

Thursday, April 08, 2004

Dad reports:
I wish I had a way to contact visitors to the site. Someone found this blog with the following search:
Google: Geodon and eye rolling

Mom and I have been blaming his eye rolling on the habit he has of finding a "tick" that really bugs people then purposely going to town with it. I have to comment that we have had no change in his medication and his eye rolling has practically gone away. He is still on Geodon and Prozac.

It would be fantastic to corelate ticks and behaviors to body masses, ages, external factors and medicines.
- posted by djuggler @ 12:21 PM Add Comment (0) Add Trackback (0)

 

Re: TO J - URGENT ed_uk

Posted by Phillipa on March 19, 2005, at 20:17:59

In reply to Re: TO J - URGENT, posted by ed_uk on March 19, 2005, at 18:26:09

Jeroen, What are you saying? Are you saying that you are still on Geodon and Prozac? What does your Father have to do with this? I'm confused. Fondly, Phillipa

 

Re: TO J - URGENT

Posted by Jeroen on March 20, 2005, at 10:23:05

In reply to Re: TO J - URGENT ed_uk, posted by Phillipa on March 19, 2005, at 20:17:59

no its just this child tommy has eye rolling tic aswell, and hes on geodon

 

im feeling hopeless, i hate my life and my health

Posted by Jeroen on March 20, 2005, at 14:40:51

In reply to Re: TO J - URGENT ed_uk, posted by Phillipa on March 19, 2005, at 20:17:59

im feeling hopeless, i hate my life and my health and also how 100,000 people got killed in a tsunami

 

Re: TamaraJ is kind...

Posted by ed_uk on March 20, 2005, at 14:59:00

In reply to im feeling hopeless, i hate my life and my health, posted by Jeroen on March 20, 2005, at 14:40:51

She has found some information for you................

Here are three websites where Jereon can find the supplement he is interested in (Lecithin I believe).

I have also included the links to the shipping policies so he can confirm if they ship to where he lives.

http://www.kalyx.com/store/proddetail.cfm/ItemID/40961.0/CategoryID/6000.0/SubCatID/2190.0/file.htm

for shipping policies for above site:
http://www.kalyx.com/catalog/shipping.htm

http://www.vitaminshoppe.com/search/query.jhtml;$sessionid$4MCBRBYILRCDCCQUAOWSFEQKCQB1AGXK?q=lecithin&intsource=main&x=8&y=9

for shipping policies for above site:
http://www.vitaminshoppe.com/popups/shipping_rates_policies.htm

http://search.store.yahoo.com/cgi-bin/nsearch?follow-pro=1&vwcatalog=iherb&catalog=iherb&query=lecithin

Shipping policies for above site:
http://www.iherb.com/international.html

 

Re: TamaraJ is kind... ed_uk

Posted by Phillipa on March 20, 2005, at 16:08:39

In reply to Re: TamaraJ is kind..., posted by ed_uk on March 20, 2005, at 14:59:00

Good Job Ed! Now Jeroen you see people do care and they want to help you. Did you get the message above and go to the websites? Fondly, Phillipa

 

Re: TamaraJ is kind...

Posted by Jeroen on March 20, 2005, at 16:46:43

In reply to Re: TamaraJ is kind... ed_uk, posted by Phillipa on March 20, 2005, at 16:08:39

thanks a lot tamara!! im checking your links out

 

Re: TamaraJ is kind...

Posted by Jeroen on March 20, 2005, at 16:54:55

In reply to Re: TamaraJ is kind..., posted by ed_uk on March 20, 2005, at 14:59:00

i found another one

http://www.koshervitamins.com/shop/stores_app/Browse_Item_Details.asp?$session39=36&page_id=23&Item_ID=133

 

Re: TamaraJ is kind... Jeroen

Posted by TamaraJ on March 20, 2005, at 18:26:41

In reply to Re: TamaraJ is kind..., posted by Jeroen on March 20, 2005, at 16:46:43

You are very welcome :-) I hope you have some luck ordering from one of those sites or the other site you have identified. Good luck.

All the best,

Tamara

> thanks a lot tamara!! im checking your links out

 

TO ED UK

Posted by Jeroen on March 21, 2005, at 10:59:34

In reply to Re: TamaraJ is kind... Jeroen, posted by TamaraJ on March 20, 2005, at 18:26:41

hi ed, will this work? is it true?


http://www.prozactruth.com/tics.htm

i ordered yesterday from KosherVitamins.Com

 

Re: To J

Posted by ed_uk on March 21, 2005, at 15:20:31

In reply to TO ED UK, posted by Jeroen on March 21, 2005, at 10:59:34

Bonsoir Jeroen!

>will this work?

I don't know J, be sure to give it a good trial though.

What medication are you taking atm? Are you on Zyprexa?

Ed.

 

Re: To J

Posted by Jeroen on March 21, 2005, at 15:46:52

In reply to Re: To J, posted by ed_uk on March 21, 2005, at 15:20:31

im on nothing especially not zyprexa, 10 kilos overweig


i was planning for sipralexa but will it interfear with the Lecithin, vitamin B complex, & folic acid ?

i need your expertise on this one...

 

Re: To J

Posted by ed_uk on March 21, 2005, at 16:03:30

In reply to Re: To J, posted by Jeroen on March 21, 2005, at 15:46:52

Hi J,

>i was planning for sipralexa but will it interfear with the Lecithin, vitamin B complex, & folic acid ?

No, I don't think so. I'm at bit worried about you going back on Sipralexa (Lexapro) though, why not try another antidepressant? Sipralexa seemed to cause some strange side effects before. I think you should ask your pdoc for advice on which other antidepressants you could try, I'm not sure which antidepressants are available in Belgium.

Did you prefer Prozac or Sipralexa?

Ed.

 

Re: To J

Posted by Jeroen on March 21, 2005, at 16:12:45

In reply to Re: To J, posted by ed_uk on March 21, 2005, at 16:03:30

prozac didnt gave me withdrawal side effects, sipralexa does give me nightmare withdrawal, brain zaps after 2 weeks its gone


but prozac gave me upset stumach and had to quit it

 

Re: To J Jeroen

Posted by Phillipa on March 21, 2005, at 17:23:48

In reply to Re: To J, posted by Jeroen on March 21, 2005, at 16:12:45

Jeroen, why are you going back and forth on different meds? It sounds like you're not sticking with anything. Fodnly, Phillipa

 

Re: To J

Posted by Jeroen on March 21, 2005, at 18:33:48

In reply to Re: To J Jeroen, posted by Phillipa on March 21, 2005, at 17:23:48

no i still plan on taking zyprexa, but i need to loose 10 kilos and the sipralexa once allowed me to loose kilos in a fast way, must be the energy willpower this medicine gives me to hold onto my diet


prozac also gave me willpower to keep a hold on things

 

Re: To J Jeroen

Posted by ed_uk on March 22, 2005, at 9:10:37

In reply to Re: To J, posted by Jeroen on March 21, 2005, at 18:33:48

Hi J,

SSRIs like Sipralexa and Prozac often cause weight loss in the short term, they tend to cause weight gain in the long run though!

Ed.

 

Re: To J

Posted by Jeroen on March 23, 2005, at 11:39:52

In reply to Re: To J Jeroen, posted by ed_uk on March 22, 2005, at 9:10:37

i found something


Dimethylaminoethanol (DMAE) is a natural choline precursor. Although some preliminary data suggested that DMAE could decrease TD symptoms,16 most studies show that DMAE is no more effective than placebo for TD.17


ESPECIALLY THIS ONE!!! READ IT ED!!!

One doctor has found that administering the trace mineral manganese (15 mg per day) can prevent the development of TD and that higher amounts (up to 60 mg per day) can reverse TD that has already developed.18 Other researchers have reported similar improvements with manganese.19 20

Several people have experienced an improvement in TD while taking evening primrose oil (EPO).21 In a double-blind study, however, supplementing with EPO (12 capsules per day) resulted only in a minor, clinically insignificant improvement.22

 

what on earth is manganese?

Posted by Jeroen on March 23, 2005, at 11:45:10

In reply to Re: To J, posted by Jeroen on March 23, 2005, at 11:39:52

what on earth is manganese?

if this lecathin treatment fails ill do manganese? it sais can reverse well lets say in some cases

 

Re: To J

Posted by Jeroen on March 23, 2005, at 11:50:29

In reply to Re: To J, posted by Jeroen on March 23, 2005, at 11:39:52

i found manga

http://www.zooscape.com/cgi-bin/maitred/GreenCanyon/questp100437/jornada27650854

is it this one?

 

Re: To J- Manganese

Posted by ed_uk on March 23, 2005, at 15:48:00

In reply to Re: To J, posted by Jeroen on March 23, 2005, at 11:50:29

Hi J,

I don't know what a safe dose of manganese is. I think we need to ask Larry Hoover what a safe dose is.

Ed.

PS. Manganese is a mineral.

 

Re: To J- Manganese

Posted by Jeroen on March 23, 2005, at 17:08:33

In reply to Re: To J- Manganese, posted by ed_uk on March 23, 2005, at 15:48:00

yes


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.